# SDR SWAA2020022841943

- Difficulty date: February 21, 2020
- Submitted: February 28, 2020
- Operation: Air carrier
- Aircraft: N8641B
- Make and model: Boeing 737-8H4
- Aircraft serial: 60085
- Aircraft time: 20,238 hours, 8,858 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L/H OVERWING EXIT LIGHT COVER CAME OFF.       / SECURED COVER PER AMM.
